Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 593158

N-exponential convexity for Jensen-type inequalities


Khan, Asif R.; Pečarić, Josip; Rodić Lipanović, Mirna
n-exponential convexity for Jensen-type inequalities // Journal of Mathematical Inequalities, 7 (2013), 3; 313-335 doi:10.7153/jmi-07-29 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 593158 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
N-exponential convexity for Jensen-type inequalities

Autori
Khan, Asif R. ; Pečarić, Josip ; Rodić Lipanović, Mirna

Izvornik
Journal of Mathematical Inequalities (1846-579X) 7 (2013), 3; 313-335

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Green function; Jensen inequality; converse of the Jensen inequality; Cauchy-type mean value theorems; n-exponential convexity; exponential convexity; log-convexity; means

Sažetak
Starting from the results given in [J. Pečarić, I. Perić, M. Rodić Lipanović: Uniform treatment of Jensen type inequalities, to appear in Math. Rep. (Bucur.)] where the uniform treatment of the Jensen type inequalities and its converses is given, we investigate the exponential convexity of differences of the left-hand and the right-hand side of these inequalities. Using these differences, we produce new exponentially convex functions. Finally, we give several examples of the families of functions for which the obtained results can be applied, and we get some generalized Cauchy means. Results from this paper present the generalization of the results from [M. Anwar, J. Pečarić: Cauchy's means for signed measures, Bull. Malays. Math. Sci. Soc. (2) 34(1) (2011), 31-38.].

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Mirna Rodić (autor)

Avatar Url Josip Pečarić (autor)

Poveznice na cjeloviti tekst rada:

doi jmi.ele-math.com

Citiraj ovu publikaciju:

Khan, Asif R.; Pečarić, Josip; Rodić Lipanović, Mirna
n-exponential convexity for Jensen-type inequalities // Journal of Mathematical Inequalities, 7 (2013), 3; 313-335 doi:10.7153/jmi-07-29 (međunarodna recenzija, članak, znanstveni)
Khan, A., Pečarić, J. & Rodić Lipanović, M. (2013) n-exponential convexity for Jensen-type inequalities. Journal of Mathematical Inequalities, 7 (3), 313-335 doi:10.7153/jmi-07-29.
@article{article, year = {2013}, pages = {313-335}, DOI = {10.7153/jmi-07-29}, keywords = {Green function, Jensen inequality, converse of the Jensen inequality, Cauchy-type mean value theorems, n-exponential convexity, exponential convexity, log-convexity, means}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-07-29}, volume = {7}, number = {3}, issn = {1846-579X}, title = {n-exponential convexity for Jensen-type inequalities}, keyword = {Green function, Jensen inequality, converse of the Jensen inequality, Cauchy-type mean value theorems, n-exponential convexity, exponential convexity, log-convexity, means} }
@article{article, year = {2013}, pages = {313-335}, DOI = {10.7153/jmi-07-29}, keywords = {Green function, Jensen inequality, converse of the Jensen inequality, Cauchy-type mean value theorems, n-exponential convexity, exponential convexity, log-convexity, means}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-07-29}, volume = {7}, number = {3}, issn = {1846-579X}, title = {n-exponential convexity for Jensen-type inequalities}, keyword = {Green function, Jensen inequality, converse of the Jensen inequality, Cauchy-type mean value theorems, n-exponential convexity, exponential convexity, log-convexity, means} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts


Citati:





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font